# SDR 7C7A2023012760009

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 59,370 hours, 73,095 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Lt Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT SIDE WINDSHIELD HEAT NOT WORKING. DIVERTING BACK TO ANC  PLACE HOLDER SINCE THE WORK IS IN PROGRESS FOR A CORRECTIVE ACTION.
